Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Thickenings of CW complexes of the form $S^{m}\cup _{\alpha }e^{n}$
HTML articles powered by AMS MathViewer

by George Cooke PDF
Trans. Amer. Math. Soc. 247 (1979), 177-209 Request permission

Abstract:

Necessary conditions are given for the existence of a thickening of ${S^m} { \cup _\alpha } {e^n}$ in codimension k. I give examples of such complexes requiring arbitrarily large codimension in order to thicken. Sufficient conditions are given for the existence of a tractable thickening in codimension $k + 1$. The methods used include the study of the reduced product space of a pair of CW complexes.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 57P10, 57Q35
  • Retrieve articles in all journals with MSC: 55P99, 57P10, 57Q35
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 247 (1979), 177-209
  • MSC: Primary 55P99; Secondary 57P10, 57Q35
  • DOI: https://doi.org/10.1090/S0002-9947-1979-0517691-0
  • MathSciNet review: 517691